# SDR ASAA2019032228736

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 34,499 hours, 10,193 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 7022
- Condition: Stuck
- Location: Ac Bay
- Part time: 17,436 hours, 5,240 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PRE-TAXI CHECK WITH LEFT PACK RUNNING AND RIGHT PACK OFF RIGHT PACK LIGHT ILLUMINATED. ALL BLEED SWITCHED ON, ISO VALVE AUTO, TEMP SELECTORS WARM. GROUNDED - YES. REMOVED, INSPECTED & REINSTALLED RIGHT PACK TRIM AIR CHECK VALVE. NO DEFECTS NOTED. ISOLATED TO RIGHT PACK FCSOV NOT FULLY CLOSING. REMOVED & REPLACED RIGHT PACK FCSOV. OP CK NORMAL. REF FIM 21-62 TASK 856, AMM 21-51-01-000-805-002 & 21-51-01-400-802-002.
